# SDR U5OA201510120001

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N949BC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5162
- Aircraft time: 7,631 hours, 4,585 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 41997570
- Condition: Separated
- Location: Zone 700
- Part time: 171 hours, 70 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE TREAD SEPARATED FROM THE MLG TIRE DURING LANDING, DAMAGED ACFT WOW PROXIMITY SENSOR & HARNESS.
